×

zbMATH — the first resource for mathematics

Found 133 Documents (Results 1–100)

100
MathJax
Hibschweiler, Rita A. (ed.) et al., Banach spaces of analytic functions. AMS special session, University of New Hampshire, Durham, NH, USA, April 22–23, 2006. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4268-3/pbk). Contemporary Mathematics 454, 35-41 (2008).
MSC:  42A16 30B10
PDF BibTeX XML Cite
Chapman & Hall/CRC Applied Mathematics and Nonlinear Science Series. Boca Raton, FL: Chapman & Hall/CRC (ISBN 978-1-58488-672-3/hbk; 978-1-4200-1169-2/ebook). xv, 417 p. (2008).
PDF BibTeX XML Cite
Full Text: DOI
Chapman & Hall/CRC Applied Mathematics and Nonlinear Science Series. Boca Raton, FL: Chapman & Hall/CRC (ISBN 1-58488-671-4/hbk; 978-1-4200-1168-5/ebook). xxv, 398 p. (2007).
PDF BibTeX XML Cite
Full Text: DOI
Hannover: Univ. Hannover, FB Math. 211 p. (1996).
PDF BibTeX XML Cite
Lecture Notes in Mathematics 774. Berlin-Heidelberg-New York: Springer-Verlag (ISBN 978-3-540-09741-9). XIII, 334 p. (1980).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification
all top 3
Software